Illinois Journal of Mathematics

Terminal $p$-groups

Leonard Evens

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 12, Issue 4 (1968), 682-699.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053970

Digital Object Identifier
doi:10.1215/ijm/1256053970

Mathematical Reviews number (MathSciNet)
MR0241535

Zentralblatt MATH identifier
0233.20009

Subjects
Primary: 20.40
Secondary: 18.00

Citation

Evens, Leonard. Terminal $p$-groups. Illinois J. Math. 12 (1968), no. 4, 682--699. doi:10.1215/ijm/1256053970. https://projecteuclid.org/euclid.ijm/1256053970


Export citation